| Model Number |
24686 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the artificial arteriovenous fistula.A 12.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: a gladiator device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 71 mm in length and extended from a position 14 mm proximal of the proximal markerband to 17 mm distal of the distal markerband.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.A visual and microscopic examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Event or Problem Description